# SDR MASA200600872

- Difficulty date: March 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 8,085 hours, 5,478 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7155 AVP, GLD UNSAFE MSG.  FAULT CLEARED ON RESTART NO FURTHER ACTION REQUIRED.  ACFT CONTINUED OPERATIONS.
